# SDR CA070123011

- Difficulty date: January 12, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 15,899 hours
- Engine: Pwa PT6A67D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: PT6A67D
- Part serial: CEPSO290
- Condition: Oil Consumption
- Location: Nr 1
- Part time: 10,488 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW NOTED THEIR NR 1 OIL PRESSURE, FLUCTUATING AROUND 75 PSI. THEY RETURNED TO THE GATE AND REPORTED TO MAINTENANCE. INSPECTION OF THE CHIP DETECTOR AND OIL FILTER REVEALED NO FAULTS. THE ENGINE WAS FILLED WITH OIL AND GROUND RUN WITH NO CONSUMPTION OF OIL NOTED.  THE OIL BREATHER LINE WAS BAGGED AND THE A/C RAN FOR 30 MINUTES ON THE GROUND UNDER TARGET TORQUE LOADS AND VERY LITTLE CONSUMPTION WAS NOTED. THE A/C WAS SENT ON AN HOUR LONG TEST FLIGHT WHEN IT RETURNED IT WAS APPROX .5 LITER LOWER ON THE OIL LEVEL. SINCE THE OIL LEVEL WAS STILL AT .75 OF A LITER LOW,  MAINTENANCE LATER DETERMINED THE ENGINE HAD RETURNED TO ITS NORMAL OIL LEVEL. THE A/C WAS FLOWN ON A COUPLE MORE SHORT HOP ROUTS WITH NO OIL U
